Couldn't find what you looking for?

TRY OUR SEARCH!


Ever since I turned 25 I started experiencing severe menstrual problems. I‘ve been having low back and abdominal pain which were interfering with my daily activities. I started taking Advil that I heard works for such problems. However, as my menstrual problems faded away I started experiencing another problem, buzzing in the ears. I am not sure but I think that this condition is called titinus. I am almost positive that it is from Advil as it started some time after I began using it. Is there anybody who could confirm my thoughts? Thx

Loading...


Hello, I work as a pharmacist and I must admit that we had such complaints. People would come back to the pharmacy, complaining and asking for advice. So what you thought was right, one of the Advil’s side effects is buzzing in the ears. What you need to do is talk to your doctor about changing the dosage of advil.
Reply

Loading...